Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 8:57 PM CDT for 4 counties in Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 8:57 PM CDT (01:57 UTC)
- Expired
- Apr 13, 2014, 10:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 159 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:08 PM CDT | HAIL 1 | Snow, OK | TIME IS RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:14 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WUUS54 KTSA 140157
SVRTSA
OKC023-077-079-127-140300-
/O.NEW.KTSA.SV.W.0053.140414T0157Z-140414T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
SOUTH CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 856 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM YANUSH TO BLUE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...YANUSH...STANLEY...
DUNBAR...EUBANKS...CLAYTON...MOYERS...TUSKAHOMA...KOSOMA...CLAYTON
LAKE STATE PARK...KIAMICHI...KELLOND...ALBION...ANTLERS...SNOW...
FINLEY...BOSWELL...NASHOBA...UNGER...DELA...KENT...SOPER...SPEER...
RATTAN...CLOUDY...RAYMOND GARY STATE PARK...HUGO LAKE STATE PARK...
OLETA...HONOBIA...CORINNE...OCTAVIA...APPLE...FALLON...HUSKEY...
SOBOL...MESSER...SWINK...FORT TOWSON...SAWYER...GOODLAND...GAY...
GRANT...FROGVILLE...ORD AND HUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9555 3393 9559 3388 9569 3388 9587
3393 9593 3412 9594 3416 9598 3417 9578
3445 9579 3460 9560 3460 9552 3467 9551
3477 9539 3454 9456 3450 9504 3424 9506
3423 9514 3394 9516 3395 9522 3387 9529
TIME...MOT...LOC 0157Z 270DEG 28KT 3470 9535 3401 9622
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
281
WWUS54 KTSA 140219
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT SUN APR 13 2014
OKC077-140230-
/O.CAN.KTSA.SV.W.0053.000000T0000Z-140414T0300Z/
LATIMER OK-
919 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LATIMER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3391 9556 3393 9559 3391 9563 3393 9593
3409 9594 3416 9585 3416 9579 3421 9578
3468 9519 3468 9505 3458 9469 3452 9475
3450 9504 3428 9506 3424 9514 3395 9515
3394 9517 3395 9522 3389 9528
TIME...MOT...LOC 0220Z 270DEG 28KT 3468 9508 3399 9595
$$
OKC023-079-127-140300-
/O.CON.KTSA.SV.W.0053.000000T0000Z-140414T0300Z/
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
919 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PUSHMATAHA...
SOUTH CENTRAL LE FLORE AND CHOCTAW COUNTIES UNTIL 1000 PM CDT...
AT 915 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALBION TO BENNINGTON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SNOW...ANTLERS...FINLEY...
BOSWELL...NASHOBA...UNGER...DELA...KENT...SOPER...SPEER...RATTAN...
CLOUDY...HONOBIA...GAY...OLETA...MESSER...APPLE...RAYMOND GARY
STATE PARK...HUGO LAKE STATE PARK...CORINNE...FALLON...HUSKEY...
SOBOL...SWINK...FORT TOWSON...SAWYER...GOODLAND...GRANT...
FROGVILLE...ORD AND HUGO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3391 9556 3393 9559 3391 9563 3393 9593
3409 9594 3416 9585 3416 9579 3421 9578
3468 9519 3468 9505 3458 9469 3452 9475
3450 9504 3428 9506 3424 9514 3395 9515
3394 9517 3395 9522 3389 9528
TIME...MOT...LOC 0220Z 270DEG 28KT 3468 9508 3399 9595
HAIL...1.00IN
WIND...60MPH
$$032
WWUS54 KTSA 140237
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT SUN APR 13 2014
OKC023-079-127-140300-
/O.CON.KTSA.SV.W.0053.000000T0000Z-140414T0300Z/
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
937 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PUSHMATAHA...SOUTH CENTRAL LE FLORE AND CHOCTAW COUNTIES UNTIL 1000
PM CDT...
AT 932 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITESBORO TO BOSWELL...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SOPER...SPEER...RATTAN...
CLOUDY...HONOBIA...GAY...OLETA...MESSER...APPLE...GOODLAND...HUGO
LAKE STATE PARK...CORINNE...FALLON...SOBOL...FORT TOWSON...
SAWYER...GRANT AND HUGO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3392 9532 3393 9559 3393 9593 3395 9593
3467 9502 3458 9469 3453 9474 3452 9475
3450 9504 3428 9506 3424 9514 3422 9514
TIME...MOT...LOC 0237Z 270DEG 28KT 3468 9489 3399 9577
HAIL...1.00IN
WIND...60MPH
$$138
WWUS54 KTSA 140258
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT SUN APR 13 2014
OKC023-079-127-140308-
/O.EXP.KTSA.SV.W.0053.000000T0000Z-140414T0300Z/
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
958 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA...SOUTH
CENTRAL LE FLORE AND CHOCTAW COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 3392 9532 3393 9559 3393 9593 3395 9593
3467 9502 3458 9469 3453 9474 3452 9475
3450 9504 3428 9506 3424 9514 3422 9514
TIME...MOT...LOC 0258Z 270DEG 28KT 3468 9469 3399 9557
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:45 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 13, 6:45 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT SUN APR 13 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDER MOVING THROUGH THE AREA HAS ALREADY PASSED
TAF SITES KBVO KRVS KTUL. ONE TO TWO HOUR PERIOD OF THUNDER
AT SITES KXNA KFYV KMLC KFSM BETWEEN 00Z AND 04Z THIS EVENING.
MVFR CIGS TRAIL THUNDER/COLD FRONT BY ONE TO THREE HOURS.
MVFR CIGS AND SCATTERED SHOWERS MONDAY MORNING INTO AFTERNOON.
DIMINISHING CLOUD LATE IN PERIOD.
&&
.PREV DISCUSSION... /ISSUED 409 PM CDT SUN APR 13 2014/
DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.
MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.
TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 47 28 61 / 10 30 0 0
FSM 46 50 28 61 / 70 30 10 0
MLC 41 48 29 61 / 60 20 10 0
BVO 36 47 25 61 / 10 30 0 0
FYV 39 43 24 57 / 90 30 10 0
BYV 40 43 25 56 / 70 40 10 0
MKO 40 47 27 60 / 90 30 10 0
MIO 37 44 26 59 / 70 40 10 0
F10 39 47 28 61 / 50 20 10 0
HHW 46 52 30 60 / 40 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...18
LONG TERM....18
AVIATION...21Hazardous weather outlook, Apr 13, 5:04 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014
...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.
WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.
THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 13, 7:52 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL WEBBERS FALLS 35.51N 95.13W
04/13/2014 E1.00 INCH MUSKOGEE OK STORM CHASER
&&
EJCSpecial weather statement, Apr 13, 8:03 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN APR 13 2014
ARZ029-OKZ074>076-140145-
HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-
803 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER
AT 803 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF COWLINGTON TO 11 MILES WEST OF
ROBBERS CAVE STATE PARK...MOVING EAST AT 40 MPH.
A LARGE PORTION OF NORTHERN SEBASTIAN...SOUTHEASTERN HASKELL...
NORTHERN LE FLORE AND NORTHERN LATIMER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 845 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3491 9474 3489 9551 3491 9551 3529 9483
3531 9406
TIME...MOT...LOC 0103Z 270DEG 34KT 3530 9475 3495 9548Local storm report, Apr 13, 8:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL MCALESTER 34.93N 95.77W
04/13/2014 E0.75 INCH PITTSBURG OK PUBLIC
WINDS TO 50 MPH ALSO.
&&
AEJLocal storm report, Apr 13, 8:11 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL PROCTOR 35.97N 94.78W
04/13/2014 E0.88 INCH ADAIR OK LAW ENFORCEMENT
&&
AEJLocal storm report, Apr 13, 8:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG HIGHFILL 36.26N 94.36W
04/13/2014 BENTON AR TRAINED SPOTTER
SHINGLES BLOWN OFF SHED IN HIGHFILL.
0810 PM HAIL SALLISAW 35.46N 94.79W
04/13/2014 E0.75 INCH SEQUOYAH OK PUBLIC
ALSO 50 MPH WINDS.
&&
AEJLocal storm report, Apr 13, 8:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST 2 S FORT SMITH 35.36N 94.40W
04/13/2014 E60 MPH SEBASTIAN AR AMATEUR RADIO
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 46 min |
| Apr 13, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 48 min |
| Apr 13, 7:41 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Apr 13, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Apr 13, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 58 min |
| Apr 13, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| Apr 13, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 42 min |
| Apr 13, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 51 min |
| Apr 13, 10:00 PM CDT | Special Weather Statement | TSA | Choctaw | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.